What Are the Possible Side Effects of a Kenalog Injection?

0 votes
I am asthmatic and allergic. Last night, my doctor prescribed me an injection of kenalog. It was for the first time I took that medicine. So, I asked my doctor about its side effects. He told me to take care of my diabetes as I am a diabetic patient and there is possibility that it may raise up my blood sugar level. After coming home, I searched in the net for any useful information relating to this. Now, I am a bit tensed about the possible side effects. Is there anyone who could help me?  Are there any problems that are possible to cause because of the shot?
asked Feb 2, 2011 by anonymous

1 Answer

0 votes
Since you have diabetes, this drug may increase your blood sugar levels. Check your blood glucose levels regularly as directed by your doctor. Tell your doctor immediately if you have symptoms such as increased thirst and urination. Your anti-diabetic medication or diet may need to be adjusted.
 
Call your doctor at once if you have a serious side effect such as:

fast, slow, or uneven heart rate;
feeling short of breath, even with mild exertion;
swelling, rapid weight gain;
dangerously high blood pressure (severe headache, buzzing in your ears, anxiety, confusion, chest pain);
problems with your vision;
eye swelling, redness, discomfort, or drainage (may be signs of infection);
severe depression, changes in mood or behavior;
seizure (convulsions); or
muscle pain, tenderness, or weakness.

Less serious side effects may include:

nausea, bloating, appetite changes;
stomach or side pain;
headache, sleep problems (insomnia);
acne, scaling, or other skin changes;
a wound that is slow to heal;
thinning hair;
bruising or swelling;
sweating more than usual; or
irregular menstrual periods.

Source: rxlist.com
answered Mar 31, 2013 by lois Diamond Guide (1,245 points)
...